# SDR USAA960794

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 670-767
- Part time: 38,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION .25 INCH DIAMETER SEVERAL AREAS BS 670 TO 727 LEFT SIDE KEEL BEAM W/W LEFT OUTBOARD FLANGE.  INSTALLED REPAIR STRAP AND CHAFING STRIP, REPAIRED PER EA 41879.  CORROSION TASK NR C53-212-01, CORROSION LEVEL 2.  (M)
